# SDR CA111215005

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,836 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357426
- Condition: Cracked
- Location: Magneto
- Part time: 570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY DISTIBUTOR BLOCK FOUND CARCKED AT THE BUSHING ON A 500 HR INSPECTION. THIS IS THE FIRST INSPECTION SINCE MAGNETO WAS REBUILT BY THE FACTORY.
